Also known as side effects. Mark takes many drugs. Some for the cancer, others for high blood pressure (caused by the cancer drugs), and edema, caused by tissue damage from two rounds of radiation and the surgery. Sometimes he takes antibiotics too. And of course, several for pain. As you can imagine, these medications are horrifyingly expensive and if not for insurance, we'd be living under a bridge. We do have co pays but it could be far worse. The fear and anxiety that at times overwhelms me must be excruciating for those without coverage. In addition to the financial side effects, there are the physical. His oral cancer drug has these side effects, among others: body aches, joint aches, high blood pressure, flu like symptoms, rash and peeling skin on hands and feet, and this one: slowed breathing rate that could stop. In short "death". Drugs! He can't live without them and with them, life is just harder. But it is life.